# SDR DALA2020032001969

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 57,730 hours, 26,476 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Excess Play
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1534110) LEFT HORIZONTAL STABILIZER FWD ATTACH POINT, ON AIRCRAFT FWD LOWER BUSHING HAS EXCESSIVE PLAY WITH ITS ATTACH BOLT. MAINTENANCE REPAIRED DAMAGE PER ERA 586096-14.
